# SDR SWIA2021062358955

- Difficulty date: May 11, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N603SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10248
- Aircraft time: 35,487 hours, 26,701 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280 Lbl 12
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT RH FLOORBEAM AT RBL12 JUST FWD OF FS280.00 WAS CRACKED    (C-CHECK RO: 6/20/21) / REMOVED THE CRACKED FLOOR BEAM SECTION AND INSTALLED A NEW COCKPIT RBL12 FLOOR BEAM SECTION FWD OF FS280 AND REINSTALLED THE EXISTING REPAIR PARTS (THE INBD UPPER AND LOWER SPLICES, THE EXISTING BOTTOM SPLICE AND THE OUTBD DOUBLER AND THE EXISTING FLOOR PANEL SUPPORT ANGLE) REF CRJ700 SRM 53-11-43-201-003-A01.  COMPLIED WITH ST 51-900-1002-SKY
